Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 142, NWS Pueblo, CO

June 17, 2025Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 17, 2025, 4:59 PM MDT for Teller County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2025, 4:59 PM MDT (22:59 UTC)
Expired
Jun 17, 2025, 5:30 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Teller County, CO

The radar

The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 10:48 AM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.0 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4428 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

575 
WUUS55 KPUB 172259
SVRPUB
COC119-172330-
/O.NEW.KPUB.SV.W.0142.250617T2259Z-250617T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
459 PM MDT Tue Jun 17 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Teller County in central Colorado...

* Until 530 PM MDT.

* At 458 PM MDT, a severe thunderstorm was located near Cripple
  Creek, or 21 miles west of Colorado Springs, moving south at 10
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cripple Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3889 10531 3891 10518 3874 10504 3870 10529
TIME...MOT...LOC 2258Z 343DEG 9KT 3884 10522 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:19 PM MDT, 2 hours 40 minutes earlier. Its key messages:

  • Strong to severe storms still expected this evening.
  • Dry and sunny for Wednesday.
  • Heat and wind increases again late week into next weekend with Heat Advisories possible for much of the lower elevations, and Fire Weather Highlights likely for the western mountains Friday and Saturday.
  • Moisture increases early next week with thunderstorm chances returning to the eastern plains.
Area forecast discussion, Jun 17, 2:19 PM MDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
219 PM MDT Tue Jun 17 2025

.KEY MESSAGES...

- Strong to severe storms still expected this evening.

- Dry and sunny for Wednesday.

- Heat and wind increases again late week into next weekend with
  Heat Advisories possible for much of the lower elevations,
  and Fire Weather Highlights likely for the western mountains
  Friday and Saturday.

- Moisture increases early next week with thunderstorm chances
  returning to the eastern plains.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 218 PM MDT Tue Jun 17 2025

Tonight: Active weather is expected for the evening hours across
portions of southeastern Colorado, with quiet weather returning
during the overnight hours for all of south central and southeastern
Colorado. A shortwave will be pushing over the region, and an
associated cold front will be sagged across the eastern plains.
Thunderstorms are likely to be ongoing around the Pikes Peak and Wet
Mountain regions by early evening given surface upsloping into
terrain features. With increased shear, moisture, and instability
behind the cold front, these storms are expected to become severe,
if they weren't already, as the push off the terrain and to the
southeast. Given the shear in place, supercell and organized
thunderstorm clusters are likely, with the greatest hazards being
large hail up to around 3 inches and strong winds up to around 80
mph, though a tornado can not be ruled out. While the entirety of
the eastern plains will have severe weather potential today, the
area of greatest concern is likely along the I-25 corridor, where
the airmass is less likely to be influenced from outflow from
morning convection in northeast Colorado/northwest Kansas. With that
all said, storms are expected to push to southeast and out of the
area or dissipate by mid to late evening as the wave and cold front
start to exit the area and instability starts to wane. For the
overnight hours, dry conditions are anticipated to prevail for south
central and southeastern Colorado. Beyond all of that, breezy winds
will lessen heading into the overnight hours, with partly to mostly
cloudy skies becoming clear by Wednesday morning. Looking at
temperatures, a mild, but near seasonal, night is expected, with the
plains falling into the 50s, and the valleys and mountains into the
mid 30s to 40s.

Tomorrow: For midweek, quiet weather returns for south central and
southeastern Colorado. Ridging will start to return behind the
Tuesday shortwave. Given increasing subsidence with this feature,
dry conditions are expected for the region. Otherwise, relatively
light winds around 10-12 mph are expected, with mostly clear skies
throughout the day. As for temperatures, near seasonal values are
expected for the plains thanks to the cold front passaged from late
Tuesday, with slightly above seasonal temperatures west of the I25
corridor. With that said, the plains will warm into the 80s, the
valleys into the mid 70s to 80s, and the mountains into the 60s and
70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 218 PM MDT Tue Jun 17 2025

The heat turns back on for Thursday into the weekend as the upper
ridge builds then shifts eastward allowing southwest flow to
increase over the area.  Thursday will be the first day of
temperatures nearing 100 across the southeast plains, 80s to near 90
across the valleys, and 60s and 70s across the high country.
Humidity levels will drop below critical thresholds across the
mountains, valleys and adjacent plains but winds may stay just
below critical fire weather criteria.

Winds increase for Friday and Saturday as another upper trough takes
shape across the western U.S.  H7 temperatures increase to +20C and
downslope/compressional warming boosts temperatures to around
100 to 105 for the lower Arkansas River Valley, with lower to
mid 90s for the El Paso County, and 80s to around 90 for the
high valleys. These areas may need Heat Advisories for both
Friday and Saturday as overnight lows stay quite warm as well
(60s to low 70s across the plains). H7 winds increase to around
25-30 kts which combined with deep mixing should allow surface
winds to gust above 25 mph across much of the area. Fuels have
been deemed critical across our western mountains so another
round of Fire Weather highlights look likely both days.

Southwest flow begins to pick up some moisture and spread it across
the eastern half of the district by early next week.  This will
spell in increase in afternoon thunderstorms, though western areas
may miss out this chance.  Temperatures aloft begin to cool some as
the upper trough shifts eastward, though gusty afternoon winds will
continue. Temperatures drop back into the 90s for highs across the
plains which should take the edge off the need for heat highlights.
Will need to watch the low level moisture return closely as western
areas may still be close to critical fire weather thresholds even
with a bit of a cool down. Mid/high based moisture out west
could also spell lightning starts if sufficient depth exists to
generate convection. This will be monitored closely. -KT

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1138 AM MDT Tue Jun 17 2025

KCOS and KPUB: VFR conditions are expected over the next 24 hours.
Brief periods of MVFR to IFR conditions will be possible at both TAF
sites due to thunderstorms as they impact the terminals, especially
for KCOS. In addition to that, some thunderstorms may become strong
to severe early this afternoon, with the greatest hazards being
strong outflow winds up to 70 mph and large hail to around 3 inches
possible. After the afternoon thunderstorms, dry conditions are
expected through tomorrow morning, with light and variable winds.

KALS: VFR conditions are expected over the next 24 hours. Winds will
increase through the afternoon as deep diurnal mixing become
established. Winds will steadily lessen heading into the evening
hours, with light and variable winds then prevailing into tomorrow
morning. Otherwise, dry conditions with periods of mid to high level
clouds are expected.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ220-223.

&&

SHORT TERM...SIMCOE
LONG TERM...KT
AVIATION...SIMCOE
Hazardous weather outlook, Jun 17, 11:32 AM MDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1132 AM MDT Tue Jun 17 2025

COZ058>089-093>099-181745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1132 AM MDT Tue Jun 17 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

For the plains..Strong to severe thunderstorms are expected
mainly along I-25 corridor, and possibly across the eastern
plains. Main risks with storms today will be damaging winds with
gusts up to around 70 mph, large hail up to 3 inches in diameter,
and possibly a tornado or two.

Over the high country..critical fire weather conditions are
expected, with single digit relative humidity values and west winds
gusting to 35 mph. Red Flag Warnings are in effect for the San
Juans, La Garitas, and the central mountains from 10 am through 9 pm
this evening. Please avoid activities that could start a wildfire
today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Hot and dry conditions will return for late week into next weekend
with temperatures expected to soar to around 100 by Thursday
across portions of the southeast plains, and into the 100-105
degree range for Friday and Saturday. Temperatures in the valleys
will warm into the 80s to around 90, with 60s and 70s for the
mountains. Heat Advisories may be needed for portions of the lower
elevations Friday and Saturday. Meanwhile, hot, dry and windy
conditions will return for the mountains where critical fire
weather conditions will be possible where vegetation is receptive
to fire. This is most likely to occur across the Eastern San
Juans, La Garitas and the Central mountains of Lake and Chaffee
Counties both Friday and Saturday.

Thunderstorms may return to the forecast for Sunday into early
next week which will help cool temperatures off slightly, though
readings will stay above normal. Gusty winds and lightning will be
the primary risks with thunderstorms with brief heavy rainfall and
small hail possible with the stronger storms across the southeast
plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

SIMCOE/31

In the hours before

Local storm report, Jun 17, 3:10 PM MDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
310 PM MDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     Hail             8 SE Colorado City      37.86N 104.76W
06/17/2025  M1.00 Inch       Huerfano           CO   Trained Spotter

&&
Special weather statement, Jun 17, 3:57 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Tue Jun 17 2025

COZ074-087-088-172215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
357 PM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES THROUGH 415 PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm over
Aguilar, or 18 miles northwest of Trinidad, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Aguilar, Hoehne, and Gulnare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Colorado.

&&

LAT...LON 3735 10489 3753 10474 3745 10423 3717 10442
TIME...MOT...LOC 2157Z 287DEG 31KT 3741 10465

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jun 17, 4:08 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
408 PM MDT Tue Jun 17 2025

COZ081-082-084-085-172245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
408 PM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TELLER AND NORTHWESTERN
EL PASO COUNTIES THROUGH 445 PM MDT...

At 408 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 17 miles northwest of Colorado Springs, moving east at
25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs,
Green Mountain Falls, Divide, Stratmoor, Crystola, Chipita Park,
Cascade, and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
central and east central Colorado.

&&

LAT...LON 3890 10521 3905 10515 3899 10470 3876 10478
TIME...MOT...LOC 2208Z 288DEG 25KT 3896 10510

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Jun 17, 4:11 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
411 PM MDT Tue Jun 17 2025

COZ095-096-172245-
Western Kiowa County CO-Eastern Kiowa County CO-
411 PM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL KIOWA COUNTY THROUGH 445
PM MDT...

At 410 PM MDT, Doppler radar was tracking a strong thunderstorm near
Eads, or 27 miles north of Lamar, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eads, Chivington, and Brandon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3840 10284 3857 10276 3852 10230 3829 10244
TIME...MOT...LOC 2210Z 288DEG 24KT 3847 10271

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

mw
Local storm report, Jun 17, 4:25 PM MDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
425 PM MDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     Hail             8 SE Colorado City      37.86N 104.76W
06/17/2025  M1.50 Inch       Huerfano           CO   Trained Spotter

&&
Special weather statement, Jun 17, 4:46 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
446 PM MDT Tue Jun 17 2025

COZ079-080-086-087-172315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
446 PM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HUERFANO...EASTERN
CUSTER AND SOUTHWESTERN PUEBLO COUNTIES THROUGH 515 PM MDT...

At 445 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenhorn Mountain, or 32 miles southwest of Pueblo, moving southeast
at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Greenhorn Mountain, Rye, San Isabel, and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3793 10518 3804 10505 3788 10475 3772 10496
TIME...MOT...LOC 2245Z 314DEG 20KT 3795 10506

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:58 AM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jun 17, 11:23 AM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 17, 11:30 AM MDTSevere Thunderstorm WarningPUBEl Paso, Teller45 min
Jun 17, 12:06 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller24 min
Jun 17, 12:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 17, 12:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 17, 12:29 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Teller46 min
Jun 17, 12:45 PM MDTTornado WarningPUBEl Paso, Teller30 min
Jun 17, 12:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 17, 12:54 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jun 17, 1:09 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jun 17, 1:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 17, 1:35 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Jun 17, 1:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Jun 17, 1:52 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller38 min
Jun 17, 1:55 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo50 min
Jun 17, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jun 17, 2:43 PM MDTSpecial Weather StatementPUBPueblo32 min
Jun 17, 3:06 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo39 min
Jun 17, 3:08 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa37 min
Jun 17, 3:40 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo18 min
Jun 17, 3:45 PM MDTSevere Thunderstorm WarningPUBKiowa30 min
Jun 17, 3:57 PM MDTSpecial Weather StatementPUBLas Animas18 min
Jun 17, 4:06 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas39 min
Jun 17, 4:08 PM MDTSpecial Weather StatementPUBTeller37 min
Jun 17, 4:09 PM MDTTornado WarningPUBLas Animas36 min
Jun 17, 4:11 PM MDTSpecial Weather StatementPUBKiowa34 min
Jun 17, 4:35 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller40 min
Jun 17, 4:41 PM MDTSevere Thunderstorm WarningPUBLas Animas34 min
Jun 17, 4:46 PM MDTSpecial Weather StatementPUBHuerfano29 min
Jun 17, 5:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 17, 5:14 PM MDTSevere Thunderstorm WarningPUBLas Animas17 min
Jun 17, 5:15 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jun 17, 5:22 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 17, 5:29 PM MDTSevere Thunderstorm WarningPUBFremont, Teller46 min
Jun 17, 5:54 PM MDTSpecial Weather StatementPUBEl Paso36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.